# SDR 2005UALA00287

- Difficulty date: March 31, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Aircraft time: 52,517 hours, 30,863 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1016 FLOORBEAM UPPER T-CAP HAS CORROSION FROM LBL 25 TO LBL 45.  REPLACED T-CAP.
